Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Random products of contractions in Banach spaces

Authors: J. Dye, M. A. Khamsi and S. Reich
Journal: Trans. Amer. Math. Soc. 325 (1991), 87-99
MSC: Primary 47A05; Secondary 65J10
MathSciNet review: 989572
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the random product of a finite number of $ (W)$ contractions converges weakly in all smooth reflexive Banach spaces. If one of the contractions is compact, then the convergence is uniform.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A05, 65J10

Retrieve articles in all journals with MSC: 47A05, 65J10

Additional Information

Keywords: Contraction, random product, weak convergence
Article copyright: © Copyright 1991 American Mathematical Society